Tolerance lattice of algebras with restricted similarity type
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 34 (1995) no. 1, pp. 59-62
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1995_34_1_a5,
author = {Chajda, Ivan},
title = {Tolerance lattice of algebras with restricted similarity type},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {59--62},
year = {1995},
volume = {34},
number = {1},
mrnumber = {1447254},
zbl = {0854.08001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a5/}
}
TY - JOUR AU - Chajda, Ivan TI - Tolerance lattice of algebras with restricted similarity type JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1995 SP - 59 EP - 62 VL - 34 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a5/ LA - en ID - AUPO_1995_34_1_a5 ER -
Chajda, Ivan. Tolerance lattice of algebras with restricted similarity type. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 34 (1995) no. 1, pp. 59-62. http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a5/